# SDR ASOA2014111711683

- Difficulty date: October 25, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,682 hours, 11,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R, FS 333- FS 364 HAS DEEP PITTING AROUND FASTENER HOLE.   BLENDED DAMAGE FOUND TO BE OUT OF LIMITS REF SRM 53-21-23-101-003-A01.  STARTED REMOVING FASTENERS COMMON TO LONGERON 25R & FUSELAGE SKIN REF SRM 51-42-06-001-001-A01.  FINISHED REMOVING FASTENERS FROM LONGERON 25R REF SRM 51-42-06-001-001-A01.  REMOVED DOUBLER FOR WATER DRAIN MAST TO FOM LONGERON 25R REMOVAL REF SRM 51-42-06-001-001.  INSTALLED ALL FASTENERS COMMON TO DOUBLER AND SKIN PANEL ONLY REF SRM 51-42-06-001-001-A01 AND GWG SH 670-31350.  REMOVED LONGERON 25R IAW SRM 51-42-06-001-001-A01.
